# SDR UIEA2020032400543

- Difficulty date: March 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,044 hours, 11,535 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: W5322
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

R ENG VIB MONITOR DISPLAYS LPT W/ INDICATIONS BETWEEN 0.8 TO 5.0 (MAX SETTLE) NO OTHER ENG ABNORMAL.( TRANSFERRED TO MDDR 126194 IAW MEL 77-31-01-01, CAT C, DUE 03APR20. PLACARD INSTALLED. MX ACTIONS C/W.  LOG PAGE 1120940: REMOVED AND REPLACED RH ENGINE COMPRESSOR REAR FRAME VIB SENSOR WIRE # 5322 ( HARNESS ) I.A.W SWPM 20-10-11, PERFORMED RH ENGINE RUN I.A.W AMM 77-31-00 AND VIBRATION MONITOR AMM 77-31-00 & 71-00-00. MDDR 126194 CLOSED. )
